# SDR SWAA001193

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Part number: 65C22124
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT VERTICAL STAB AFT SPAR, FWD AND AFT DRAG BRACES CORRODED.       R&R  DRAG BRACES PER MM.
